# SDR VGCA20250805004

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 44,542 hours, 25,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 65184502
- Condition: Corroded
- Location: Zone 100
- Part time: 44,542 hours, 25,488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER BOX FRONT SPAR CORRODED IN MULTIPLE PLACES ON VERTICAL AND HORIZONTAL CHORD FLANGES AT BS740 FROM LBL70.5 TO RBL70.5
